Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Spotting post intake of i-pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hello
User :   hi doctor
Doctor :   How can I help you?
User :   i have a query... me and my fiancee had an unprotected sex
User :   and thereafter i had an I-pill within 3 hrs
Doctor :   ok
User :   5 days later i had spotting for 2-3 days
User :   though i had had my periods just 10 days back
Doctor :   ok
User :   this was on 10th feb.. my periods were expected by 1st march...but i had no periods until now
User :   i am a bit worried
User :   plz help
Doctor :   ok
User :   does this mean i am pregnant>?
Doctor :   I can help you
Doctor :   can I ask some relevant questions?
User :   sure
User :   u der doc?
Doctor :   when was your last period date exactly
User :   30th jan
Doctor :   ok
Doctor :   were your periods regular before?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor